| Model Number |
ETBF2813C145E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in an unknown endovascular procedure.It was reported that approximately 7 year post index procedure, the patient presented emergently to the hospital with complaints of back pain.A ct was performed, where a type 1a posterior endoleak was noted.An endurant 3232c49e aortic extension cuff was placed.The event was resolved.As per the physician the cause of the event can not be determined.No additional clinical sequelae were reported and the patient is fine.